# SDR SIMA201911143008

- Difficulty date: November 13, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 32,168 hours, 29,073 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX631008
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LO HYD 1 LO QTY DURING FLT IT DROPPED TO BOTTOM OF LEVEL AND GND OPS REPORT LEAKING FROMUNDER # 1 ENGINE FLUID-C/A-FOUND E1 LOWER COWLING WITH HYD FLUID COMING FROM EDAP REMOVED AND REPLACED E1 EDHP PER EMB AMM 29-10-*03 OPC AND LEAK CK GOOD SVCED HYD # 1 PER ETN-EM-29-023
